.

Set delivery address
Change
Set delivery address
Change

Compral

Headache Tablets 24 Tablets

ID: 21873
Add to favourites

Compral Headache 24 Tablets is specifically made to tackle headaches and pains. Each tablet contains paracetamol 100mg, aspirin 400mg and anhydrous caffeine 30mg.

Store pick-up

Collect your order in-store R35 or FREE for orders over R200.

Standard Delivery

Door-to-door courier countrywide R80 or FREE for orders over R600.

Find in-store

See if we have this item in your closest store

R 31.99
eB: 320

Delivered in 2 - 4 working days.

In Stock
Quantity
Clicks - click & collect
click & collect

Collect your order in-store R35 or FREE for orders over R200.

Clicks - Standard delivery
Standard delivery

Door-to-door courier countrywide R80 or FREE for orders over R600.

More Information

Detailed information

Description:
Compral 24 Pain Tablets

Detailed Description:
Pain. Fever. Inflammation. Each tablet contains: Paracetamol - 100mg. Aspirin - 400mg. Anhydrous caffeine - 30mg. Sugar free. Customer care: 0860 ADCOCK/232625. www.adcock.com. www.painrelief.co.za. Scheduling status: S0. Proprietary name (and dosage form): Compral® pain tablets. Pharmacological classification: A: 2.8 analgesic combinations. Pharmacological action: Compral pain tablets have analgesic, anti-inflammatory and antipyretic actions. They inhibit the biosynthesis of prostaglandins. Indications: Compral headache tablets are effective for the relief of pain of mild to moderate intensity and is also indicated in a wide variety of febrile conditions. Identification: White, scored, bevel-edged tablets with the word "Compral" imprinted on one side. Presentation: 2 polypaper strips of 2 tablets each packed in a carton, polypaper strips of 2 tablets, blister packs containing 12, 24, 36 or 72 tablets, and tracer packs of 50 and 100 tablets.

Pack size:
24 Tablets

Quantity in pack:
24

Marketing description:
Targeted pain relief. S0. Compral®. Pain tablets. For pain, fever & inflammation. 24 tablets. Contains paracetamol. Read package insert. Adcock Ingram.

Brand:
Compral

Package type:
Box

See more See less

How to use

Usage instructions:
Dosage and directions for use: Adults: 1 to 2 tablets, 4 hourly. Children 6 to 12 years: 1/2 to 1 tablet, 4 hourly. Children under 6 years: as prescribed by a physician. Not more than 4 doses in 24 hours.

Storage instructions:
Store at or below 25 degrees C in a well-closed container. Exposure to air should be kept to a minimum.

Warnings:
Keep out of reach of children. Do not use continuously for more than 10 days without consulting a doctor. Excessive and prolonged use of this medicine may be dangerous. Contraindications: Patients with peptic ulcers, haemophilia, intolerance (hypersensitivity) to any of the active ingredients, severe renal impairment or patients receiving oral anticoagulant therapy. Warnings and special precautions: Aspirin has been implicated in Reye's syndrome, a rare but serious illness, in children and teenagers with chicken pox or influenza. A doctor should be consulted before aspirin is used in such patients. Dosages in excess of those recommended may cause severe liver damage. Patients suffering from liver or kidney disease should take paracetamol under medical supervision. Do not use continuously for more than 10 days without consulting a doctor. Excessive and prolonged use of this medicine may be dangerous. Special precautions: 1. Consult a doctor if no relief is obtained from the recommended dosage. 2. Store in a safe place out of reach of children. Pregnancy and lactation: Pregnancy: Not to be taken during the first and third trimesters of pregnancy except under the advice and supervision of a medical doctor. Side effects: Paracetamol: skin rashes and other allergic reactions may occur. The rash is usually erythematous or urticarial but sometimes more serious and may be accompanied by fever and mucosal lesions. The use of paracetamol has been associated with the occurrence of neutropenia, pancytopenia and leucopenia. Aspirin: Dizziness or irritation of the gastric mucosa and resultant dyspepsia, haematemesis, and melaena may occur in some cases. Some persons, especially asthmatics exhibit notable sensitivity to aspirin which may include skin eruptions, paroxysmal bronchospasm and dyspnoea. It should be administered with caution to patients with impaired renal function, dyspepsia, anaemia and when patients are dehydrated. Aspirin may enhance the activity of coumarin anticoagulants, oral antidiabetic preparations and sulphonamides. Aspirin diminishes the effects of antigout preparations such as probenecid and sulphinpyrazone. Barbiturates and other sedatives may mask the respiratory symptoms of aspirin overdosage and have been reported to enhance its toxicity. Prolonged use of high doses may lead to anaemia, blood dyscrasias, gastrointestinal haemorrhage, peptic ulceration and renal papillary necrosis. The use of aspirin in the first and third trimesters of pregnancy is not advised. Known symptoms of overdosage and particulars of its treatment: In the event of overdosage or suspected overdose and notwithstanding the fact that the person may be asymptomatic, the nearest doctor, hospital or poison control centre must be contacted immediately. Paracetamol: Symptoms of paracetamol overdosage in the first 24 hours are pallor, nausea, vomiting, anorexia and abdominal pain. Liver damage may become apparent 12 to 48 hours after ingestion. Abnormalities of glucose metabolism and metabolic acidosis may occur. Acute renal failure with acute tubular necrosis may develop even in the absence of severe liver damage. Cardiac arrhythmias have been reported. Symptoms during the first 2 days of acute poisoning do not reflect the potential seriousness of the overdosage. Nausea, vomiting, anorexia and abdominal pain may persist for a week or more. Liver injury may become manifest on the second day, (or later) initially by elevation of serum transaminase and lactic dehydrogenase activity, increased serum bilirubin concentration and prolongation of prothrombin time. The liver damage may progress to encephalopathy, coma and death. Cerebral oedema and non-specific myocardial depression have also occurred. In the event of overdosage consult your doctor or take the patient to the nearest hospital immediately. Specialised treatment is essential as soon as possible. Prompt treatment is essential. Any patient who has ingested about 7.5g of paracetamol in the preceding 4 hours should undergo gastric lavage. Specific therapy with an antidote such as acetylcysteine or methionine may be necessary. If decided upon, acetylcysteine should be administered IV as soon as possible. Acetylcysteine: Acetylcysteine should be administered as soon as possible, preferably within 8 hours of overdosage. IV: An initial dose of 150 mg/kg in 200 ml dextrose injection, given intravenously over 15 minutes, followed by an intravenous infusion of 50 mg/kg in 500 ml of dextrose injection over the next 4 hours and then 100 mg/kg in 1000 ml over the next 16 hours. The volume of intravenous fluids should be modified for children. Orally: 140 mg/kg as a 5% solution initially, followed by a 70 mg/kg solution every 4 hours for 17 doses. Acetylcysteine is effective if administered within 8 hours of overdosage. Aspirin: Symptoms include dizziness, tinnitus, sweating, nausea, vomiting, mental confusion, hyperventilation, respiratory alkalosis, metabolic acidosis, ketosis and depression of the central nervous system. In children serious signs of overdosage may develop rapidly.

See more See less

Ingredients

Ingredients:
List of Excipients: Acacia, Starch Corn, Purified Talc, Hydrogenated Cottonseed Oil, Sodium Lauryl Sulphate, Colloidal Silicon Dioxide, Microcrystalline Cellulose and Purified Water.

See more See less

Related popular products

Cardiocare 100mg 30 Tablets
Disprin
Cardiocare 100mg 30 Tablets
R 62.99
0
Extra Strength 500mg 16 Tablets
Disprin
Extra Strength 500mg 16 Tablets
R31.99
4.5
.
Paracetamol 500mg 20 Capsules
Panado
Paracetamol 500mg 20 Capsules
R 51.99
5
Paracetamol 500mg 24 Tablets
Panado
Paracetamol 500mg 24 Tablets
R 36.99
5
Paracetamol 500mg 24 Tablets
Panado
Paracetamol 500mg 24 Tablets
R 36.99
0